# SDR SWAA2023090586206

- Difficulty date: August 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96 RT HORIZONTAL STAB 2023-477715<[01] REPLACED RIB LOCATED AT LEADING EDGE LE STA 95.96 RT HORIZONTAL STAB. IAW B737-700 51-10-02. PARAGRAPH 9. AND DWG 186A1001. REV.?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1: REPLACED RIB LOCATED AT LEADING EDGE LE STA 95.96 RT HORIZONTAL STAB. IAW B737-700 SRM 51-10-02. PARAGRAPH 9. AND DWG 186A1001. REV.?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED RIB LOCATED AT LEADING EDGE LE STA 95.96 RT HORIZONTAL STAB. IAW B737-700 SRM 51-10-02. PARAGRAPH 9. AND DWG 186A1001. REV.?A?. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED RII
